# SDR ABXA20200803215

- Difficulty date: November 16, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 66,418 hours, 47,749 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON PUSH, AUTOTHROTTLES WENT INOPERABLE FOLLOWED BY LOSS OF THRUST SETTINGS BEING DELETED.  WILL NOT TAKE ANY THRUST SETTINGS.  AIRCRAFT BACK TO BLOCK.  AIRCRAFT GROUNDED.  ACCOMPLISHED OPERATIONS CHECK OF TMS DISPLAY AND TMC, REF AMM 22-31-01, C/W MCDP TESTS 02 AND 05-NO FAULTS, SYSTEM OPERATIONS CHECKS OK.   PLACARDS REMOVED.  A/C RELEASED, NO PARTS REPLACED.
